RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2009, Issue 1, Pages 1–13 (Mi adm103)  

This article is cited in 6 scientific papers (total in 6 papers)

RESEARCH ARTICLE

Weak comultiplication modules over a pullback of commutative local Dedekind domains

Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani

Department of Electrical Engineering, University of Guilan, P.O. Box 3756, Rasht, Iran

Abstract: The goal point of recent attempts to classify indecomposable modules over non-artinian rings has been pullback rings. The purpose of this paper is to outline a new approach to the classification of indecomposable weak comultiplication modules with finite-dimensional top over certain kinds of pullback rings.

Keywords: Pullback, Separated modules and representations, Non-separated modules, Weak comultiplication modules, Dedekind domains, Pure-injective modules, Prüfer modules

Full text: PDF file (237 kB)

Bibliographic databases:
MSC: 13C05, 13C13, 16D70
Received: 22.03.2009
Revised: 01.05.2009
Language:

Citation: Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani, “Weak comultiplication modules over a pullback of commutative local Dedekind domains”, Algebra Discrete Math., 2009, no. 1, 1–13

Citation in format AMSBIB
\Bibitem{AtaAta09}
\by Reza~Ebrahimi~Atani, Shahabaddin~Ebrahimi~Atani
\paper Weak comultiplication modules over a~pullback of commutative local Dedekind domains
\jour Algebra Discrete Math.
\yr 2009
\issue 1
\pages 1--13
\mathnet{http://mi.mathnet.ru/adm103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2542491}
\zmath{https://zbmath.org/?q=an:1199.13010}


Linking options:
  • http://mi.mathnet.ru/eng/adm103
  • http://mi.mathnet.ru/eng/adm/y2009/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Atani S.E., Saraei F. Esmaeili Khalil, “Indecomposable Primarily Comultiplication Modules Over a Pullback of Two Dedekind Domains”, Colloq. Math., 120:1 (2010), 23–42  crossref  mathscinet  zmath  isi
    2. Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani, “On primarily multiplication modules over pullback rings”, Algebra Discrete Math., 11:2 (2011), 1–17  mathnet  mathscinet  zmath
    3. Atani Sh.E., Saraei Fatemeh Esmaeili Khalil, “On P-Torsion Modules Over a Pullback of Two Dedekind Domains”, Georgian Math. J., 19:3 (2012), 473–488  crossref  mathscinet  zmath  isi  scopus
    4. A. A. Tuganbaev, “Modules whose submodules are annihilators”, Discrete Math. Appl., 22:3 (2012), 353–365  mathnet  crossref  crossref  mathscinet  elib
    5. Atani E. Atani S.E. Karbasi A.H., “on Semiprime Comultiplication Modules Over Pullback Rings”, Colloq. Math., 146:2 (2017), 197–211  crossref  mathscinet  zmath  isi  scopus
    6. Atani S.E., Hesari S. Dolati Pish, Khoramdel M., Bazari M. Sedghi Shanbeh, “Absorbing Comultiplication Modules Over a Pullback Ring”, Int. Electron. J. Algebr., 24 (2018), 31–49  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:487
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020